Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How can I get rid of the acne scars? Have pimples on face and scalp.

i have a pimple prone skin... they only appear few times in many months.. but when they do....they leave marks..and they start 2-5 at a time.... what causes them to appear? why all of a sudden and not all along.. what can i do to prevent scars? pimples on my forehead and chin usally dont leave scars only ones onmy cheeks do. and I consulted a doctor once.. he said i dont have acne vulgaris ... i dont have pimples on my back but usually on face and sometimes on my scalp... Please help. Regards
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Please mention your age and sex. your pimples can be easily treated by a dermatologist. Hormonal variations and stress are the main reasons. Do not pick your pimples which can cause scarring. once the pimples are treated u can go for acne scar treatment.
Answered: Sat, 1 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor